# SDR UALA2010102503923

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 46,681 hours, 5,589 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O PFD FAILED. SMOKE IN COCKPIT. PULLED R-PFD CB. SMOKE DISSIPATED.  R & R F/O PFD & IDS GROUND TEST PASS IAW MM.
